# SDR CALA0300038

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- Aircraft time: 23,447 hours, 12,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR EXTERNAL SKIN DENTED AT BS 827. REPAIRED IAW SRM 52-00-01, FIGURE 202.
